# SDR 97ZZZX1565

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N582P
- Make and model: Cvac 440
- Aircraft serial: 475
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Condition: Cracked
- Location: Le Ws 290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN INNER SHROUD RT OTBD L/E STA 290.
